On the incompleteness theorems

Journal of Symbolic Logic 59 (4):1414-1419 (1994)
We give new proofs of both incompleteness theorems. We do not use the diagonalization lemma, but work with some quickly growing functions instead
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275714
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 16,707
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Henryk Kotlarski (2004). The Incompleteness Theorems After 70 Years. Annals of Pure and Applied Logic 126 (1-3):125-138.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

24 ( #124,740 of 1,726,249 )

Recent downloads (6 months)

5 ( #147,227 of 1,726,249 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.